# SDR SWAA115501

- Difficulty date: July 31, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 14,735 hours, 8,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS COVER BROKEN BETWEEN ROW 1 AND ROW 2.  REMOVED AND REPLACED COVER PER MM.
